# SDR QXEA2012103001366

- Difficulty date: October 31, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 13,074 hours, 14,022 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine
- Part time: 48 hours, 51 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THROUGH 12,000 FT.  POWER PLANT MESSAGE APPEARED ON ENGINE DISPLAY. RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.   REPLACED NR 1 FADEC AS A PRECAUTION, REPLACED NR 1 P3 TRANSDUCER, REPLACED NR 2 FADEC HARNESS, REPLACED NR 1 CHARACTERIZATION PLUG. C/W POWER ASSURANCE RUNS FOR NR 1, NR 2 ENGS. ALL FAULT CODES WERE CLEARED PRIOR TO POWER ASSURANCE RUNS, NO FAULT CODES RETURNED. RETURNED TO SERVICE.
